The Pill- change in Moods

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

Ramona Posts: 83
Hi Girls, Have any of you experienced a bad change in your moods from taking the pill. The doctor prescribed Ovranette to me about 4 weeks ago and ever since i am feeling down and everything is bothering me. Our wedding is in a couple of months and im not even looking forward to it and the same goes for my hens-this is so unlike me. The main reason i went back on it was to control my skin because its breaking out and oily. I havent noticed the spots clearing up but the oil has calmed down a bit. Have any of you experienced this and can you offer any advice? Should I just come off it? Thanks R
Miss_M Posts: 877
Hey, I have experienced the change in moods thing bigtime with the pill and I'm now off it completely. There are a lot of threads already on this if you do a search. I found this one for you for starters Hope this helps!
windycity Posts: 2241
i cant take any type of pill at all as it totally changes my personality. The last one i tried was yasminelle and the advice on here about it was great as none of my friends are on the pill at all due to your symptoms.. is it really worth it? unless you try a few others. I just know that it really does affect your moods. Hope you start feeling better soon :wv
Ramona Posts: 83
Thanks for your replies :thnk . Have decided to come off it...you are right its not worth it- i dont want to look back on this time and remember me being in a bad mood constantly...
Miss_M Posts: 877
You are right! There's no point in taking the pill if it's affecting your whole life! H2B said to me once that he'd rather 20 kids than put up with me on the pill LOL. That says it all! Feel better soon hun. I found when I came off it, I went back to myself straight away.
Mrs. Ash Posts: 1168
Hey hun, I was the same, come off it and go back to your doctor and get him/her to prescribe a different pill. I have been on the pill now about 6 years and have tried about 7!! You'll eventually find one that suits and doesn't turn you into crazy lady!!! :o0 Wouldn't dream of coming off it, because I'd rather be moody than get preggers IYKWIM!!! :-8 :-8 :-8
duffgirl78 Posts: 160
Hi Ramona, have been on Dianette and Yasmin for the past 13 years give or take bar the one month I went on Celeste. I was like Dr. Jeckle and Mr. Hyde on it. Had to come off it after a month as I kept biting peoples heads off for no reason and crying for no reason also >:o) :eek . It can take a few attempts to find out which is the right one for you. If you want to be on the pill you may need to try a few before you find that one that suits you.
1